# SDR A6WA202304158553

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,283 hours, 41,304 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R35031241
- Part serial: NSA
- Condition: Corroded
- Location: Fs 621
- Part time: 43,283 hours, 41,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE BETWEEN RBL 18.0 AND RBL 27.0 FS 621.00 CORRODED AROUND OUTBOARD NUTPLATE HOLE *******AIRCRAFT REMOVED FROM SERVICE********* REPAIRED FLOOR SUPPORT ANGLE BETWEEN RBL 18 AND RBL 27 IAW MHIRJ REO 601R-53-61-8004 REV -- DATED 2023-04-13
